# SDR R61A201907020732

- Difficulty date: July 2, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: 17098009401
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII DRAIN FAIRING #3 HAS CORRODED BONDING PLATES. PREPPED AND PERFORMED REPAIR TO CORRODED BONDING PLATE OF #3 CFIII DRAIN FAIRING BY REMOVING AND REPLACING PLATE WITH CARBON FIBER MATERIAL, PERFORMED ELECTRICAL RESISTANCE CHECK AND FOUND TO BE WITHIN LIMITS REF SRM 51-73-00. A/C REMAINS IN CHECK.
